# SDR YENA201708110658

- Difficulty date: August 11, 2017
- Submitted: August 14, 2017
- Operation: Air carrier
- Aircraft: N178JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000004
- Aircraft time: 32,099 hours, 20,419 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Frames 88-89
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS DISCOVERED ON INTERNAL FUSELAGE ON WASTE PAN INNER DOUBLERS BETWEEN FRAMES 88-89,  STRINGERS 27-28R.  R & R DOUBLER IAW SRM 51-43-03, AND 51-43-04.
